MathSciNet Relay Station
MathSciNet bibliographic data
MR1683298 05C75 (03C10)
Cherlin, Gregory; Shelah, Saharon; Shi, Niandong Universal graphs with forbidden subgraphs and algebraic closure. Adv. in Appl. Math. 22 (1999), no. 4, 454–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement